I've been a sufferer of endometriosis for quite some time. My doctor has put me on Depo Lupron which puts my body into menopause. At the age of 23, it sure isn't fun! I was also prescribed add back therapy in the form of two hormone pills to try to minimize the side effects. So far, after 3 months of shots, I am miserable. I have hot flashes, I'm moody but the two worse symptoms that I cannot seem to deal with is nausea and insomnia.
The nausea has been a problem for the past 3 years but has gotten to the point where I can no longer eat. The insomnia is taking over my life. I am not sleepy when it comes time to sleep and I end up falling asleep at 7-8am! Which means that I will wake up at around 4pm. I have always been a good sleeper but I cannot handle this any longer. I have tried over the counter sleep aids, prescribed meds, warm milk, meditation and yoga, reading, EVERYTHING!!! I've even tried waking up at 10am no matter how much sleep I get but I don't fall asleep until 7-8 the next morning.
Could you please help, I cannot handle not getting any sleep. It makes my other side effects worse and life miserable.
You have a significant disruption in your sleep rhythm, called delayed phase disorder. It needs to be treated with light and chronotherapy (going to bed later by 3 hours every day for 5-7 days until you achieve the correct bedtime). This is best done under supervision of a sleep center so ask you doctor for a referral.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.